American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Shengjin Huo and Shengjian Wu. The failure of analyticity of Hausdorff dimensions of quasi-circles of Fuchsian groups of the second kind. Proc. Amer. Math. Soc. 143 (2015) 1101-1108.
Abstract, references, and article information   
View Article: PDF

[2] Andrew Haas. Excursion and return times of a geodesic to a subset of a hyperbolic Riemann surface. Proc. Amer. Math. Soc. 141 (2013) 3957-3967.
Abstract, references, and article information   
View Article: PDF

[3] A. F. Beardon. Length inequalities for Riemann surfaces. Proc. Amer. Math. Soc. 141 (2013) 2699-2702.
Abstract, references, and article information   
View Article: PDF

[4] John Conway, John McKay and Allan Trojan. Galois groups over function fields of positive characteristic. Proc. Amer. Math. Soc. 138 (2010) 1205-1212. MR 2578514.
Abstract, references, and article information   
View Article: PDF

[5] John Conway, John McKay and Abdellah Sebbar. On the discrete groups of Moonshine. Proc. Amer. Math. Soc. 132 (2004) 2233-2240. MR 2052398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Christopher J. Bishop. The linear escape limit set. Proc. Amer. Math. Soc. 132 (2004) 1385-1388. MR 2053343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Toshihiro Nakanishi and Marjatta Näätänen. Areas of two-dimensional moduli spaces. Proc. Amer. Math. Soc. 129 (2001) 3241-3252. MR 1844999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. Gromadzki and M. Izquierdo. Real forms of a Riemann surface of even genus. Proc. Amer. Math. Soc. 126 (1998) 3475-3479. MR 1485478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] María J. González. An estimate on the distortion of the logarithmic capacity. Proc. Amer. Math. Soc. 126 (1998) 1429-1431. MR 1443154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter Turbek. A necessary and sufficient condition for lifting the hyperelliptic involution. Proc. Amer. Math. Soc. 125 (1997) 2615-2625. MR 1401755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ara Basmajian. The stable neighborhood theorem and lengths of closed geodesics . Proc. Amer. Math. Soc. 119 (1993) 217-224. MR 1152271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Emilio Bujalance and Grzegorz Gromadzki. On nilpotent groups of automorphisms of Klein surfaces . Proc. Amer. Math. Soc. 108 (1990) 749-759. MR 993743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ryutaro Horiuchi and Tomihiko Tanimoto. Fixed points of automorphisms of compact Riemann surfaces and higher-order Weierstrass points . Proc. Amer. Math. Soc. 105 (1989) 856-860. MR 957265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Clifford J. Earle. Some explicit real analytic trivializations of the Teichm\"uller curves . Proc. Amer. Math. Soc. 104 (1988) 503-506. MR 962820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jharna Sengupta. A uniqueness theorem of reflectable deformations of a Fuchsian group . Proc. Amer. Math. Soc. 104 (1988) 1148-1152. MR 969051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Coy L. May. Nilpotent automorphism groups of bordered Klein surfaces . Proc. Amer. Math. Soc. 101 (1987) 287-292. MR 902543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Noemi Halpern. A theorem on infinite Nielsen extensions . Proc. Amer. Math. Soc. 97 (1986) 459-462. MR 840629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] H. L. Royden. The Picard theorem for Riemann surfaces . Proc. Amer. Math. Soc. 90 (1984) 571-574. MR 733408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alan F. Beardon. Lie products, closed geodesics and Fuchsian groups . Proc. Amer. Math. Soc. 85 (1982) 87-90. MR 647904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Clifford J. Earle. Some intrinsic coordinates on Teichm\"uller space . Proc. Amer. Math. Soc. 83 (1981) 527-531. MR 627684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Judith C. Wason. On the boundary of reduced Teichm\"uller space . Proc. Amer. Math. Soc. 79 (1980) 577-580. MR 572305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Scott Wolpert. An asymptotic formula for the Taylor coefficients of automorphic forms . Proc. Amer. Math. Soc. 78 (1980) 485-491. MR 556618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Thomas A. Metzger. The kernel of the Poincar\'e series operator . Proc. Amer. Math. Soc. 76 (1979) 289-292. MR 537090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1